# SDR SWAA2024031463332

- Difficulty date: March 13, 2024
- Submitted: March 14, 2024
- Operation: Air carrier
- Aircraft: N951WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36665
- Aircraft time: 44,021 hours, 26,798 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: NOTREPORTED
- Condition: Detached
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OVERAWING EMERGENCY DOOR EXIT SIGN OFF<[01] INSTALLED RT. OVERAWING DOOR EXIT SIGN IAW AMM 33-51-04
